# SDR USAA960507

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 991183381
- Condition: Cracked
- Location: Vert Stab
- Part time: 35,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q3/C5 CHECK, FOUND 1 INCH CRACK THROUGH RIVET AT LT VERTICAL STABILIZER DRAG ANGLE AFT SIDE CANTED STATION 1388.  INSTALLED REPAIR STRAPS AND ANGLES PER SRM 55-02 FIG 26 CONFIG 7001.  (M)
